what are they used for? and the side effects?
16 Jul 2010
Enzyte is a herbal supplement that is claimed to provide "natural male enhancement." The manufacturer of Enzyte cannot directly claim that the supplement helps treat or prevent impotence (also known as erectile dysfunction, or ED) or any other disease, since it is not an FDA-approved medication. However, the advertisements for this product imply that Enzyte is intended as an impotence treatment or penis enlargement product.
COMMON SIDE EFFECTS
Abdominal pain and cramps
Nausea and vomiting
Flushing, burning, tingling, or itching of the skin
Metallic taste in the mouth.
Serious Enzyte Side Effects
These should be reported to your DOCTOR right away. These include:
A rapid heart rate (tachycardia)
Feelings of a rapidly or forcefully beating heart (known as heart palpitations)
Low blood sugar (hypoglycemia)
Low blood pressure (hypotension) or high blood pressure (hypertension)
Unusual, excessive behavior (such as irresponsible spending or sexual activity), known as mania
Signs of liver damage, such as yellow eyes or skin (jaundice), dark urine, or light-colored stools
Signs of impaired blood clotting, such as:
Bleeding that is slow to stop
Black, tarry stools, bright red blood in the stool, or vomiting of blood (signs of gastrointestinal bleeding)
Signs of a hemorrhagic stroke (bleeding in the brain), such as vision or speech changes, weakness or numbness in an arm or leg, or a severe headache
Signs of an allergic reaction, such as a rash, hives, itching, swelling of the mouth or throat, wheezing, or difficulty breathing.
This product is made by Berkeley Premium Nutraceuticals
The pill is blue , says enzyte and it is oval.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I found a couple of pills in my drawer while cleaning can't remember what these are ,,help,,, they are little tiny white round pills,,they have ...
1 answer • 19 Nov 2011
I got a refill of oxycodone 7.5-500 after surgery and the new pills looked completely different and made me very notious. I was able to take the ...
1 answer • 9 Jan 2012